Beyond Natural Sciences
Applied Mathematics and Nonlinear Sciences

Article details
Open Access
Available online: March 15, 2016

Jittering regimes of two spiking oscillators with delayed coupling

Vladimir Klinshov, Oleg Maslennikov, Vladimir Nekorkin
Volume 1 - Issue 1.     Year 2016.     Pages 197–206.

DOI: 10.21042/AMNS.2016.1.00015


A system of two oscillators with delayed pulse coupling is studied analytically and numerically. The so-called jittering regimes with non-equal inter-spike intervals are observed. The analytical conditions for the emergence of in-phase and anti-phase jittering are derived. The obtained results suggest universality of the multi-jitter instability for systems with delayed pulse coupling.

   View all volumes & issues

Journal details

Applied Mathematics, Nonlinear Sciences


This journal is indexed by:

This journal works looking for quality under the standards of:

© UP4, Institute of Sciences, S.L.

CIF: B-30894240
C/ Isla de la Bahía, no8, BQ 3, 4, VVDA 70,
FINCA 06813, 30868 Isla Plana (Cartagena)
(+34) 968 152055/ (+34) 600397005


Society registered at the Region of Murcia Mercantil Register issue 3111, paper 84, inscription 1 with sheet MU-88065